Correction to ``On the robustness of asymptotic stability for a class of singularly perturbed systems with multiple delays'' (2005V30 p137-151)

Linh, Vu Hoang . Acta Mathematica Vietnamica 2005. 30 (3) :299-299

Locate this article in:

Bibtex

@article{CIS-206348,
  Author = {Linh, Vu Hoang},
  Title = {Correction to ``On the robustness of asymptotic stability for a class of singularly perturbed systems with multiple delays'' (2005V30 p137-151)},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {30},
  Number = {3},
  Year = {2005},
  Pages = {299--299},
  Keywords = {}
}

Similar articles